THE BOUNDS FOR THE NULLITY OF GRAPHS

Purchase PDF

Published: 2017-10-23

Page: 49-52


RAO LI *

Department of Mathematical Sciences, University of South Carolina Aiken, Aiken, SC 29801, USA.

*Author to whom correspondence should be addressed.


Abstract

The nullity of a graph is the multiplicity of the eigenvalue zero in the spectrum of the graph. In this note, we present a lower bound for the nullity of graphs and an upper bound for the nullity of connected graphs.

Keywords: Nullity, bound


How to Cite

LI, R. (2017). THE BOUNDS FOR THE NULLITY OF GRAPHS. Asian Journal of Mathematics and Computer Research, 21(2), 49–52. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1110

Downloads

Download data is not yet available.